Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Applied Analysis

Editor-in-Chief: Liczberski, Piotr / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw

2 Issues per year


CiteScore 2016: 0.39

SCImago Journal Rank (SJR) 2015: 0.139
Source Normalized Impact per Paper (SNIP) 2015: 0.314

Mathematical Citation Quotient (MCQ) 2015: 0.13

Online
ISSN
1869-6082
See all formats and pricing
In This Section

An oscillation criteria for third order neutral delay differential equations

Zhenlai Han
  • Corresponding author
  • School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061; and School of Science, University of Jinan, Jinan, Shandong 250022, P.R. China. E-mail:
  • Email:
/ Tongxing Li
  • School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061; and School of Science, University of Jinan, Jinan, Shandong 250022, P.R. China. E-mail:
  • Email:
/ Shurong Sun
  • School of Science, University of Jinan, Jinan, Shandong 250022, P.R. China; and Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, Missouri 65409-0020, USA. E-mail:
  • Email:
/ Chenghui Zhang
  • School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, P.R. China. E-mail:
  • Email:
Published Online: 2010-11-18 | DOI: https://doi.org/10.1515/jaa.2010.020

Abstract

In this paper, we will establish some oscillation criteria for the third-order neutral delay differential equations

(x(t) – a(t)x(τ(t)))‴ + p(t)x(δ(t)) = 0, tt 0.

To the best of our knowledge nothing is known regarding the qualitative behavior of these equations. Our results in this paper extend the results given in [Hanan, Oscillation criteria for third order differential equations, Pacific J. Math. 11 (1961) 919–944]. Some examples are considered to illustrate the main results.

Keywords.: Oscillation; third order; neutral delay differential equations

About the article

Received: 2009-09-03

Revised: 2010-04-22

Published Online: 2010-11-18

Published in Print: 2010-12-01



Citation Information: Journal of Applied Analysis, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: https://doi.org/10.1515/jaa.2010.020. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Tongxing Li, Zhenlai Han, Chenghui Zhang, and Hua Li
Abstract and Applied Analysis, 2011, Volume 2011, Page 1

Comments (0)

Please log in or register to comment.
Log in